A location invariant moment-type estimator II

Details

Serval ID
serval:BIB_D971AF682783
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
A location invariant moment-type estimator II
Journal
Theory of Probability and Mathematical Statistics
Author(s)
Ling C., Peng Z., Nadarajah S.
ISSN
1547-7363 (online)
Publication state
Published
Issued date
2008
Peer-reviewed
Oui
Number
77
Pages
177-189
Language
english
Create date
08/04/2011 14:10
Last modification date
20/08/2019 15:58
Usage data